Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 28, NWS Goodland, KS

April 17, 2015Thomas County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Apr 17, 2015, 8:02 PM CDT for Thomas County, Kansas. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 17, 2015, 8:02 PM CDT (01:02 UTC)
Expired
Apr 17, 2015, 8:16 PM CDT
In force
14 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Thomas County, KS

The radar

The Goodland radar (KGLD), 62 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 5:37 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 441 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
441 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
825 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

130 
WUUS53 KGLD 180102
SVRGLD
KSC193-180130-
/O.NEW.KGLD.SV.W.0028.150418T0102Z-150418T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
802 PM CDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL THOMAS COUNTY IN NORTHWESTERN KANSAS...

* UNTIL 830 PM CDT

* AT 801 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR GEM TO 8 MILES SOUTH OF COLBY...MOVING NORTH AT
  35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COLBY...LEVANT...GEM...MINGO AND HALFORD. 

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 46 AND 62.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3956 10088 3942 10127 3922 10108 3934 10079
TIME...MOT...LOC 0101Z 162DEG 29KT 3936 10086 3927 10104 

HAIL...1.00IN
WIND...60MPH
 
$$

DR
1 follow-up statement
668 
WWUS53 KGLD 180116
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM CDT FRI APR 17 2015

KSC193-180126-
/O.CAN.KGLD.SV.W.0028.000000T0000Z-150418T0130Z/
THOMAS KS-
816 PM CDT FRI APR 17 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL THOMAS COUNTY IS
CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL....
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3956 10088 3942 10127 3922 10108 3934 10079
TIME...MOT...LOC 0115Z 162DEG 29KT 3947 10091 3938 10109 

$$

DR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 6:56 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 17, 6:56 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM MDT FRI APR 17 2015

.UPDATE...
ISSUED AT 540 PM MDT FRI APR 17 2015

UPDATED GRIDS AND ZONES FOR THE INCLUSION OF RED WILLOW COUNTY
NEBRASKA INTO TORNADO WATCH 69.  OTHERWISE, NO OTHER CHANGES.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1226 PM MDT FRI APR 17 2015

UPPER LOW OVER THE CENTRAL ROCKIES THIS AFTERNOON WILL MOVE ONTO
THE PLAINS OF EASTERN COLORADO BY SATURDAY AFTERNOON. VORTICITY
LOBES ROTATING AROUND IT WILL PROVIDE OCCASIONAL SYNOPTIC SCALE
LIFT. ANOMALOUSLY HIGH PRECIPITABLE WATER VALUES ARE ALREADY IN
PLACE DUE TO LOW LEVEL SOUTHEASTERLY MOISTURE ADVECTION AND RECENT
RAINFALL. INSTABILITY IS THE BIGGEST QUESTION MARK AS FAR AS
SEVERE THUNDERSTORMS ARE CONCERNED...SINCE MORNING CLOUDS HAVE
BEEN SLOW TO ERODE AND INSOLATION HAS BEEN LIMITED.
NONETHELESS...18Z SPC MESOSCALE ANALYSIS INDICATES UP TO 1500 J/KG
OF SBCAPE IN EASTERN COLORADO WHICH WILL ONLY INCREASE WITH ANY
AFTERNOON HEATING. DEEP LAYER SHEAR ON THE ORDER OF 50-60KTS
POSSIBLE BY THIS AFTERNOON...WHICH WILL BE MORE THAN SUFFICIENT
FOR SUPERCELLS IF BETTER INSTABILITY CAN MATERIALIZE. THE OTHER
CONCERN IS HEAVY RAINFALL...PARTICULARLY IN THE WEST WHERE TWO DAY
TOTALS OF 2-3 INCHES AND LOCALLY UP TO 5 INCHES HAS RESULTED IN
SATURATED GROUND CONDITIONS AND LOWER FFG VALUES. CONSIDERED A
FLASH FLOOD WATCH BUT OVERALL QPF FROM THE HIGHER RESOLUTION SHORT
TERM MODELS GENERALLY LESS THAN 0.50 INCHES WITH SOME HIGHER
AMOUNTS IN BULLSEYES. AS A RESULT...DO NOT FEEL THERE IS ENOUGH
AREAL THREAT TO JUSTIFY A FFW AT THIS TIME.

WITH ALL THAT SAID...EXPECTING A ROBUST BAND OF RAIN AND EMBEDDED
THUNDERSTORMS TO DEVELOP ACROSS NORTHEAST COLORADO AND LIFT
NORTHWARD INTO THE REMAINDER OF THE AREA THIS EVENING. BY THE
OVERNIGHT HOURS IT WILL BE IMPACTING MAINLY SOUTHWEST NEBRASKA
EXITING TO THE NORTH AND EAST BY 12Z SATURDAY MORNING. PROXIMITY
TO THE UPPER LOW SATURDAY AFTERNOON WILL RESULT IN SCATTERED
THUNDERSTORM DEVELOPMENT ONCE AGAIN...PRIMARILY IN EASTERN
COLORADO THEN SPREADING INTO NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA IN THE AFTERNOON. THE SEVERE SET UP WILL BE SIMILAR TO
TODAY WITH EXCELLENT SHEAR BUT QUESTIONABLE INSTABILITY.
CLIMATOLOGY ALSO SUGGESTS A TORNADO THREAT WITH A CUT OFF LOW
DIRECTLY OVERHEAD.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 251 PM MDT FRI APR 17 2015

ACTIVE PATTERN APPEARS TO PERSIST THROUGHOUT THE EXTENDED FORECAST
PERIOD. THERE SHOULD BE A BRIEF LULL IN PRECIPITATION ACTIVITY AS A
HIGH PRESSURE RIDGE PASSES THROUGH BEFORE THE NEXT UPPER LEVEL LOW.
FORECAST GUIDANCE BEYOND TUESDAY REMAINS MUDDLED BUT STRONGER
AGREEMENT WITH UPPER LEVEL PATTERN HAS BEEN NOTED. UNFORTUNATELY....
FRONTAL POSITION AND THUS TEMPERATURES AND THUNDERSTORM/SEVERE
WEATHER CHANCES REMAIN UNCERTAIN.

BEGINNING WITH SATURDAY NIGHT...SHOWERS/THUNDERSTORMS SHOULD SPREAD
ACROSS THE REGION ONCE AGAIN. STRONGEST FORCING SLIDES NORTHEAST OF
THE FORECAST AREA BY MIDNIGHT...DRAGGING THUNDERSTORMS WITH IT. A
FEW STORMS WILL BE STRONG/SEVERE WITH LARGE HAIL AND DAMAGING
WINDS AS THE MAIN THREAT. MOISTURE CONTENT OF THE ATMOSPHERE WANES
SO CURRENTLY NOT THINKING HEAVY RAINS OR FLASH FLOODING IS A
LARGER THREAT. THEN...AS THE UPPER LOW PASSES OVERHEAD...A COLD
FRONT SURGES SOUTH AS A FINAL DISTURBANCE MOVES IN FROM THE
NORTHWEST. ANTICIPATE STRONG NORTHWEST WINDS AND AREAS OF
SHOWERS...PERHAPS A FEW SNOW SHOWERS...BEHIND THE FRONT SUNDAY
MORNING UNTIL AROUND NOON.

SUNDAY NIGHT THROUGH MONDAY...A FEW SHORTWAVE TROUGHS PASS THROUGH
THE NORTHWEST FLOW REGIME. COULD SEE A FEW SHOWERS/SNOW SHOWERS
DEVELOP AS THIS HAPPENS. GUIDANCE REMAINS IN DISAGREEMENT AND TIMING
OF PLACEMENT AND A NOTICEABLE TREND WITH HIGHER PRECIPITATION
CHANCES REMAINING SOUTH HAS BEEN OBSERVED. THEREFORE...DO NOT FORESEE
ANY WIDESPREAD RAINS WITH THIS POTENTIAL ACTIVITY.

A LULL IN CONVECTIVE ACTIVITY FORECAST MONDAY NIGHT INTO WEDNESDAY
MORNING. BRIEF UPPER LEVEL RIDGING IS ADVERTISED BY THE
CANADIAN...EUROPEAN AND GFS MODELS. IN ADDITION...THE TRI-STATE
REGION IS ENVELOPED IN THE WARM SECTOR SO WE SHOULD OBSERVE A
WARMING TREND WITH HIGHS IN THE 70S LIKELY BY WEDNESDAY.

ALMOST IDENTICAL TO THIS PAST SYSTEM...YET ANOTHER DEEP UPPER LEVEL
LOW PRESSURE DEVELOPS OVER THE ROCKIE MOUNTAINS. THIS SYSTEM WILL
MOVE AT A SLUGGISH PACE SO YET ANOTHER ROUND OF
SHOWERS...THUNDERSTORMS /POSSIBLY SEVERE AND WIDESPREAD BENEFICIAL
RAINS IS POSSIBLE. MADE ADJUSTMENTS TO INCREASE POPS. WITH THE LOW
HOLDING BACK TO THE WEST FOR SO LONG...FEEL WE SHOULD REMAIN IN THE
WARM SECTOR. THE GFS AGGRESSIVELY BRINGS A FRONT THROUGH BUT THIS IS
LIKELY OVERDONE. WILL HOLD OFF ON MENTIONING POTENTIAL RAIN/SNOW FOR
NOW IN THE EXTENDED DUE TO TEMPERATURE CONCERNS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 540 PM MDT FRI APR 17 2015

VFR CONDITIONS WILL CONTINUE THIS EVENING AT KGLD AND KMCK AS
THUNDERSTORMS DEVELOP AS THE NEXT SHORTWAVE EJECTS OUT THE THE
UPPER LOW. SOME LOCALIZED MVFR POSSIBLE NEAR STORMS. LATER TONIGHT
AS STORMS WEAKEN AND MOVE OUT OF THE AREA, STRATUS AND FOG WILL
REDEVELOP WITH SOME IFR CONDITIONS POSSIBLE AT BOTH SITES. VFR
CONDITONS BY MID MORNING WITH ANOTHER ROUND OF STORMS POSSIBLE
SATURDAY AFTERNOON.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...FS
SHORT TERM...024
LONG TERM...RRH
AVIATION...FS
Hazardous weather outlook, Apr 17, 11:32 AM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1032 AM MDT FRI APR 17 2015

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-181645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1032 AM MDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THE REGION IS UNDER SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE...INCLUDING LARGE HAIL...DAMAGING WINDS AND POSSIBLY A
TORNADO. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SATURDAY AFTERNOON
AND EVENING EAST OF HIGHWAY 83 IN NORTHWEST KANSAS. LARGE HAIL AND
DAMAGING WINDS WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Apr 17, 7:14 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
614 PM MDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             11 N LEOTI              38.64N 101.36W
04/17/2015  E1.00 INCH       WICHITA            KS   PUBLIC

            REPORT OF QUARTER-SIZED HAIL 11 MILES NORTH OF LEOTI.
            HAIL FELL FOR SEVERAL MINUTES.

&&

TML
Special weather statement, Apr 17, 7:16 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
616 PM MDT FRI APR 17 2015

COZ090-091-180100-
YUMA COUNTY CO-KIT CARSON COUNTY CO-
616 PM MDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL YUMA AND
NORTHEASTERN KIT CARSON COUNTIES UNTIL 700 PM MDT...

AT 616 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTH OF BURLINGTON...MOVING NORTHWEST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IDALIA.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 191 AND 217.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3969 10257 3972 10223 3935 10210 3934 10230
TIME...MOT...LOC 0016Z 143DEG 19KT 3945 10223

DR
Local storm report, Apr 17, 7:22 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
622 PM MDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             8 NNE BURLINGTON        39.41N 102.21W
04/17/2015  M0.88 INCH       KIT CARSON         CO   COCORAHS

            AVERAGE HAIL SIZE 0.375. MINOR LEAF DAMAGE

&&

FSTASSER
Special weather statement, Apr 17, 7:30 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
630 PM MDT FRI APR 17 2015

KSZ013-027-180100-
WALLACE KS-SHERMAN KS-
630 PM MDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHERMAN AND NORTHEASTERN
WALLACE COUNTIES UNTIL 700 PM MDT...

AT 630 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF EDSON
TO 15 MILES NORTHWEST OF WINONA TO NEAR SHARON SPRINGS...AND MOVING
NORTH AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GOODLAND...SHARON SPRINGS...EDSON AND RULETON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 10 AND 33.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT FOR NORTHWESTERN
KANSAS.

LAT...LON 3886 10178 3937 10189 3951 10163 3948 10144
      3915 10139 3913 10141 3914 10148 3909 10148
TIME...MOT...LOC 0030Z 176DEG 44KT 3919 10142 3915 10150 3898 10172

JRM
Special weather statement, Apr 17, 7:38 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
638 PM MDT FRI APR 17 2015

KSZ001-002-013-014-180130-
CHEYENNE KS-THOMAS KS-RAWLINS KS-SHERMAN KS-
638 PM MDT FRI APR 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHERMAN...
NORTHWESTERN THOMAS...SOUTHWESTERN RAWLINS AND SOUTHEASTERN CHEYENNE
COUNTIES UNTIL 730 PM MDT/830 PM CDT/...

AT 638 PM MDT /738 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 13 MILES SOUTHEAST OF BIRD CITY...OR 15 MILES NORTH OF
BREWSTER...MOVING NORTH AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SHERMAN...NORTHWESTERN THOMAS...SOUTHWESTERN RAWLINS AND SOUTHEASTERN
CHEYENNE COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT/100 AM CDT/ FOR
NORTHWESTERN KANSAS.

LAT...LON 3950 10129 3950 10147 3967 10151 3969 10129
TIME...MOT...LOC 0038Z 175DEG 27KT 3958 10141

DR
Local storm report, Apr 17, 7:55 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
655 PM MDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             3 E BREWSTER            39.36N 101.32W
04/17/2015  E1.00 INCH       THOMAS             KS   STORM CHASER

            HAIL COVERING THE INTERSTATE AT THIS LOCATION.

&&

MBULLER

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:02 PM CDTTornado Warning Tornado observedGLDSherman28 min
Apr 17, 7:03 PM CDTSevere Thunderstorm WarningGLDWallace15 min
Apr 17, 7:05 PM CDTSevere Thunderstorm WarningGLDThomas25 min
Apr 17, 7:08 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace23 min
Apr 17, 7:10 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita35 min
Apr 17, 7:23 PM CDTSevere Thunderstorm WarningGLDThomas37 min
Apr 17, 7:30 PM CDTSpecial Weather StatementGLDSherman, Wallace30 min
Apr 17, 7:38 PM CDTSpecial Weather StatementGLDRawlins52 min
Apr 17, 7:43 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas24 min
Apr 17, 7:45 PM CDTSevere Thunderstorm WarningGLDLogan, Wallace36 min
Apr 17, 8:03 PM CDTSpecial Weather StatementGLDThomas27 min
Apr 17, 8:09 PM CDTSpecial Weather StatementGLDCheyenne36 min
Apr 17, 8:19 PM CDTSpecial Weather StatementGLDThomas26 min
Apr 17, 8:29 PM CDTSpecial Weather StatementGLDLogan16 min
Apr 17, 8:34 PM CDTSpecial Weather StatementGLDSherman26 min
Apr 17, 9:07 PM CDTSpecial Weather StatementGLDSherman, Thomas38 min
Apr 17, 9:55 PM CDTSpecial Weather StatementGLDSherman, Thomas35 min
Apr 17, 10:43 PM CDTSpecial Weather StatementGLDLogan32 min
Apr 17, 11:09 PM CDTSpecial Weather StatementGLDThomas36 min
Apr 18, 5:51 AM CDTDense Fog AdvisoryGLDCheyenne, Decatur, Gove, Greeley, Logan, Rawlins and 5 more4 hr
Apr 18, 2:57 PM CDTSevere Thunderstorm WarningGLDSherman48 min
Apr 18, 3:44 PM CDTSevere Thunderstorm WarningGLDSherman31 min
Apr 18, 4:18 PM CDTSpecial Weather StatementGLDCheyenne27 min
Apr 18, 4:43 PM CDTSpecial Weather StatementGLDCheyenne47 min
Apr 18, 5:00 PM CDTSpecial Weather StatementGLDSherman15 min
Apr 18, 5:12 PM CDTSpecial Weather StatementGLDGraham18 min
Apr 18, 5:40 PM CDTSevere Thunderstorm WarningGLDGraham35 min
Apr 18, 5:42 PM CDTSpecial Weather StatementGLDNorton18 min
Apr 18, 6:01 PM CDTSevere Thunderstorm WarningGLDNorton29 min
Apr 18, 6:03 PM CDTSevere Thunderstorm WarningGLDGraham, Norton42 min
Apr 18, 6:26 PM CDTSevere Thunderstorm WarningGLDNorton29 min
Apr 18, 6:58 PM CDTSpecial Weather StatementGLDDecatur17 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.